# SDR MALA965031

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2736000040
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A SCHEDULED INSPECTION IN MSP, MX FOUND THE INBOARD MOST TRAILING EDGE ON THE RIGHT FLAP TO HAVE CHAFE DAMAGE.  COMPLETED REPAIR TO RT FLAP P/N 27-36000-040 S/N C-135 BY REMOVING DAMAGED AREA TO TOP SKIN IN EXHAUST TRAIL AND INSTALLING REPAIR DOUBLER AND SKIN PATCH IAW FAC SRM 57-90-60 REPAIR NR 8.  (M)
